# SDR UALA2010112904377

- Difficulty date: November 26, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 39,334 hours, 15,627 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP LOWER SKIN DELAMINATED AND SEPARATED FROM FWD SPAR AT RIB 10.  DAMAGE IS APPROX 7 AND 1-2 INCHES LONG AND 3 INCHES WIDE.  LOCATION IS FROM 1 AND 1-2  INCHES INBD OF RIB 10, EXTENDING 6 INCHES OTBD OF RIB 10 AND IS 3 INCHES FROM LOWER SKIN FWD EDGE EXTENDING AFT.  STARTED REMOVAL OF RIGHT FLAP, INTERCONNECTING STRUT DISCONNECTED, ACTUATOR DRIVE LEVERS DISCONNECTED, NEED EXTRACTOR TOOL TO REMOVED PIN FROM FLAP CARRIAGE AND FLAP.  SLING INSTALLED.
